# SDR REXA2015080600788

- Difficulty date: August 6, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-140-509, SILL PLATE AT FS 280.00, RBL 36.00 CORRODED.  REPAIRED FLOOR SILL AT FS 280, RBL 36 IAW SRM 53-21-43.
